# SDR CALA2020041000810

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT RBL 30 BETWEEN STA 312 & 328 MKD DOT 60-094 REF AAR NR 99878046 REMOVED AND REPLACED INTERCOSTAL AT STA 312 & 328 RBL 30 IRW B737-700 SRM 51-40-02 REF AAR NR 99878046 C/W INSPECTION
